# SDR CA051002002

- Difficulty date: September 22, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,063 hours
- Engine: Garrtt TFE7312
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gimbal Joint
- Part number: 1457711
- Condition: Damaged
- Location: Flap Actuator
- Component: Actuator
- Component part number: 66275030000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LEADING EDGE OF LOWER PANEL COVERING OB FLAP ACTUATOR ON BOTH LT AND RT FLAPS DAMAGED. INVESTIGATION FOUND LOWER PIN P/N 145680-1 AND SNAP RING P/N 9-INI7437A2-70 HAD COME OUT OF THE BOTTOM OF GIMBAL ASSY. P/N 145771-1. PART OF ACTUATOR P/N 6627503000-011. WHEN THE ABOVE PIN CAME LOOSE IF ALSO GOUGED THE LEADING EDGE OF THE FLAP ACTUATOR CUTOUT FRAME. THE ACTUATOR HOUSING ALSO CONTACTED THE LEADING EDGE OF THE COVER PANEL. THE DAMAGED AREAS WERE BLENDED OUT AND TREATED IAW MFG ENGINEERING AND BOTH FLAP ACTUATORS REPLACED.
